# SDR DXTA2024102100894

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N252QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6180
- Aircraft time: 2,004 hours, 1,119 cycles
- Engine: Ge CF343B
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Lack Of Lube
- Location: Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE ENGINE VIBRATION: VIBRATION FELT AND HEARD DURING CLIMBOUT. RIGHT ENGINE FAN VIB WAS 3.0, AMBER COLOR. QRH RAN. FELT NO VIBRATION IN FLIGHT CONTROLS. FLIGHT ATTENDANT  HEARD LOUD NOISES AND VIBRATION FROM THE CABIN. CORRECTIVE ACTION; REMOVED & CLEANED ALL FAN BLADES AND PINS. NOTED AREAS OF MISSING LUBRICANT ON ALL FAN BLADES. APPLIED MOLYKOTE D32 IR LUBRICANT TO ALL FAN BLADE TANGS. REF. GE CF-34BJ SM SEL-780 72-00-00 MAINTENANCE PRACTICE 36. C/W SATISFACTORY GROUND POWER ASSURANCE TEST. MAXIMUM VIBRATION NOTED WAS 0.8 AT TAKE OFF POWER ON AIRCRAFT  / VIBE SCALE,
